Journal of Nonlinear Mathematical Physics

Volume 7, Issue 3, August 2000
Dimitry LEITES
Pages: 263 - 267
So far, there are described in the literature two ways to superize the Liouville equation: for a scalar field (for N 4) and for a vector-valued field (analogs of the Leznov­ Saveliev equations) for N = 1. Both superizations are performed with the help of Neveu­Schwarz superalgebra. We consider another...
Pages: 268 - 283
In the homogenization of monotone parabolic partial differential equations with oscilations in both the space and time variables the gradients converges only weakly in Lp . In the present paper we construct a family of correctors, such that, up to a remainder which converges to zero strongly in Lp ,...
Pages: 284 - 302
We prove the existence of non-decaying real solutions of the Johnson equation, vaishing as x +. We obtain asymptotic formulas as t for the solutions in the form of an infinite series of asymptotic solitons with curved lines of constant phase and varying amplitude and width.
Pages: 387 - 410
A toy top is defined as a rotationally symmetric body moving in a constant gravittional field while one point on the symmetry axis is constrained to stay in a horizontal plane. It is an integrable system similar to the Lagrange top. Euler-Poisson equtions are derived. Following Felix Klein, the special...